# SDR AALA202210067350

- Difficulty date: September 30, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 35,187 hours, 4,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 7G EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202210037350: REPLACED LIGHT LENS. OPERATIONAL CHECK GOOD.** (CLOSED)
